PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Function Spaces
Volume
2016
Article Title
A New Approach for the Approximations of Solutions to a Common Fixed Point Problem in Metric Fixed Point Theory
List of Authors
  • Ishak Altun(ORCID ID: http://orcid.org/0000-0002-7967-0554)
  • Nassir Al Arifi(ORCID ID: http://orcid.org/0000-0001-7802-5070)
  • Mohamed Jleli
  • Aref Lashin
Article ID
6759320
Article Type
Research Article
No. of Pages
5 Pages
Corresponding Author
Bessem Samet
Additional Authors

Invoice Details

Invoice Issue Date
24 June 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$